# SDR ASAA2015121514302

- Difficulty date: December 15, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,328 hours, 2,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 453A161113
- Condition: Damaged
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD CARGO COMPARTMENT, LT CAPSTRIP SPLICE AT AFT SIDE OF PANEL 120CF HAS A BROKEN CORNER.  ACFT GROUNDED. REPLACED CAPSTRIP SPLICE PLATE IAW SRM 51-10-02, PARA 9,  INSTALL ACCOMPLISHED ON CARD MULTI-44EO-14168-1.
